I was taking Zoloft 12.5mg for five days and was having panic attacks every night and then stopped taking it. I have been taking Seroquel 50mg for about a month now and ever since I've started and stopped Zoloft it stopped working. I'm waking up with panic attacks, severe headaches, just not feeling good and I'm just trying to find some answers and relief. Thank you!
HI! Both medications you mentioned are a form of antidepressant. I would ask your doctor about how it makes you feel and what's going on. Taking two of the same kind of medication is not good; it's like a form of overdose, which isn't good. You should be taking one or the other. If your doctor did give you both, then see a different doctor. I don't think any doctor would do that, but who knows. Hang in there and keep me posted!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jan 2018 • 5 answers
Updated 10 Aug 2012 • 3 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Updated 11 Dec 2012 • 1 answer
Updated 18 Mar 2019 • 5 answers
Updated 24 Apr 2019 • 1 answer